MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS CARDIOROOT WOVEN; VASCULAR POLYESTER GRAFT
Model Number HEWROOT0030
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not accessible for testing.A review of the complaint device history records is ongoing, results are pending.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that the graft had thread unraveling on its end.The surgeon cut the clean area and used the graft.No patient injury.
 
Additional Manufacturer Narrative
(3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100% visual inspection.(67) no conclusion can be drawn since the defective portion of the product was not returned for examination.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.Please note that, due to their intrinsic weaving pattern, woven grafts are prone to fraying.As indicated in the product instructions for use, a low-temperature disposable cautery should be used to minimize fraying when cutting this graft.

Brand Name
CARDIOROOT WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8406450
Report Number1640201-2019-00019
Device Sequence Number16687024
Product Code DSY
UDI-Device Identifier00384401013914
UDI-Public00384401013914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2022
Device Model NumberHEWROOT0030
Device Catalogue NumberHEWROOT0030
Device Lot Number17E04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/10/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1